Papers
Number of the published data : 4

No.1
Publishing type Research paper (scientific journal)
Authorship Joint work(Other)
Title Geodesics of Hofer's metric on the space of Lagrangian submanifolds
Author
Journal manuscripta mathematica
Publisher
Volume/issue/page 122, 391-406
Publication date 2007
ISSN
DOI
URL
Summary
Repository

No.2
Publishing type Research paper (scientific journal)
Authorship Individual works
Title Quantum cohomology of infinite dimensional flag manifolds
Author
Journal Contemporary Mathematics
Publisher
Volume/issue/page 309, 199-209
Publication date 2002
ISSN
DOI
URL
Summary
Repository

No.3
Publishing type Research paper (scientific journal)
Authorship Joint work(Other)
Title Quantum cohomology and the Periodic Toda Lattice
Author
Journal Communication in Mathematical Physics
Publisher
Volume/issue/page 217, 475-487
Publication date 2001
ISSN
DOI
URL
Summary
Repository

No.4
Publishing type Research paper (scientific journal)
Authorship Individual works
Title A metric deformation and the first eigenvalue of Laplacian on 1-forms,"
Transactions of the American Mathematical Society
Author Takashi Otofuji
Journal Transactions of the American Mathematical Society
Publisher
Volume/issue/page 339, 205-220
Publication date 1993
ISSN
DOI
URL
Summary
Repository